MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL - DIABETES CARE BD NEEDLE ECLIPSE 25X5/8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305829
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material: 305829.Lot: 2271567.It was reported that the bd needle eclipse 25x5/8 needle hub had a hole / was cracked / damaged.The following information was provided by the initial reporter: it was reported by customer that luer lock at base of needle attaches to syringe tip was deformed.Verbatim: rcc received a complaint via email.Patient received injection in main atc and needle used for injection noted to be defective.On further inspection, needle hub (where luer lock at base of needle attaches to syringe tip) was deformed.This was noted with bd eclipse 25g x 5/8" (0.5mm x 16mm) sterile needle.Lot number 2271567.Reference number (b)(4).Manufactured 10/1/22 and expires 9/30/27.Patient unharmed and device replaced with new needle.Patient received medication and patient's md emailed for further follow up if necessary.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Codes updated.
 
Event or Problem Description
Imdrf codes must be updated.

Brand Name
BD NEEDLE ECLIPSE 25X5/8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20343209
Report Number1920898-2024-00146
Device Sequence Number7895581
Product Code FMI
UDI-Device Identifier00382903058297
UDI-Public(01)00382903058297(11)220928(17)270930(10)2271567
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305829
Device Lot Number2271567
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date10/01/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown